MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND SORIN S5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND SORIN S5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 48-30-00
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further details on patient information were not provided.Livanova (b)(4) manufactures the sorin s5 system.The incident occurred in nashville, united states.A livanova field service representative was dispatched to the facility to investigate.The service representative was able to confirm the reported issue.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that a sorin s5 system did not display flow values during procedure.There was no report of patient injury.
 
Additional Manufacturer Narrative
H.10: the flow probe and then the scp control panel were replaced and the issue was still present.It was reported that the customer was using a customer-made tubing set with 1/4" x 3/16" segment for use with 1/4" flow probe.The flow probe must only be used with a pvc tubing with a diameter of 3/8" x 3/32" as per the instruction for use.Based on the above, the root cause of the reported malfunction could be traced back to a failure to follow the instruction for use.
 
Event or Problem Description
See initial report.

Brand Name
SORIN S5 SYSTEM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich
MDR Report Key8721192
Report Number9611109-2019-00465
Device Sequence Number19279529
Product Code DTQ
UDI-Device Identifier04033817900887
UDI-Public010403381790088711180530
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48-30-00
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight3